# SDR DALA2019010800100

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 67,930 hours, 49,706 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AUTO PRESSURIZATION SYSTEMS FAILED DURING DESCENT AT APPROXIMATELY 22000 FEET RESULTING IN CABIN PRESSURE LOSS. REMOVED AND REPLACED A/C MOTOR DRIVE ASSY, NR 1 & NR 2 PRESSURE CONTROLLERS AND ADJUSTED AFT OUTFLOW VALVE PER AMM 21-32 AND TSM 21-32. PERFORMED NO GO ODI CHECKLIST 2120, 2130 AND 2150. ALL OPERATIONS NOW NORMAL(LP5057728)
